# SDR FDEA202007171565

- Difficulty date: July 17, 2020
- Submitted: July 17, 2020
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23323
- Aircraft time: 96,714 hours, 38,273 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 765
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, BS 765 RT INBD CREASE BEAM WAS CORRODED.  REMOVED THE CORROSION IAW SRM 51-10-02.  EVALUATED 100% MATERIAL LOSS, AND OUT OF LIMITS IAW SRM 53-30-13, FIG 101.  REPAIRED THE CREASE BEAM IAW SRM 53-00-13-2R, REP 1, ALT 1.
